American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Dmitry Dolgopyat and Bassam Fayad. Limit theorems for toral translations. Proceedings of Symposia in Pure Mathematics 89 227-277.
Book volume table of contents
View Article: PDF

[2] Lluís Alsedà and Michał Misiurewicz. Skew product attractors and concavity. Proc. Amer. Math. Soc. 143 (2015) 703-716.
Abstract, references, and article information   
View Article: PDF

[3] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeroen S. W. Lamb and Ian Melbourne. Normal form theory for relative equilibria and relative periodic solutions. Trans. Amer. Math. Soc. 359 (2007) 4537-4556. MR 2309197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henk W. Broer. KAM theory: The legacy of Kolmogorov's 1954 paper. Bull. Amer. Math. Soc. 41 (2004) 507-521. MR 2083638.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia